| Model Number |
1011493-15 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and mildly tortuous lesion in the left vertebral artery.A 5x15mm herculink elite balloon expandable stent (bes) was advanced to the lesion over a 2m non-abbott guidewire; however, the stent was noted to become dislodged.A non-abbott balloon catheter was used to fully expand the dislodged stent in the target lesion and a 4x20mm viatrac balloon dilatation catheter was used to post-dilate the stent.Another same sized herculink was then deployed at the distal end of the stent completing the procedure.There were no adverse patient sequela and no reported clinical delay.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code 1494 - incorrect anatomy.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that the procedure was performed to treat a moderately calcified and mildly tortuous lesion in the left vertebral artery.It should be noted that the rx herculink elite peripheral stent system instructions for use (ifu), (indications for use) specifies: the rx herculink elite¿ peripheral stent system is indicated for improving arterial luminal diameter in patients with atherosclerotic lesions in renal arteries.It is unknown if the ifu deviation(s) directly caused or contributed to the reported event.Based on the reported information, it is likely that the stent dislodgment was due to interaction with the challenging anatomy.As a result, unexpected medical intervention was required using a non-abbott balloon catheter to fully expand the dislodged stent in the target lesion and a 4x20mm viatrac balloon dilatation catheter was used to post-dilate the stent.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and mildly tortuous lesion in the left vertebral artery.A 5x15mm herculink elite balloon expandable stent (bes) was advanced to the lesion over a 2 meter non-abbott guidewire; however, the stent was noted to become dislodged.A non-abbott balloon catheter was used to fully expand the dislodged stent in the target lesion and a 4x20mm viatrac balloon dilatation catheter was used to post-dilate the stent.Another same sized herculink elite stent was then deployed at the distal end of the deployed stent completing the procedure.There were no adverse patient sequela and no reported clinical delay.No additional information was provided.